Doctor insights on:
Temp Tab Medication
Being type 2 diebitic patient with medication tab glycomet250 , sugar level not under control i.E. Minm 150fasting/250pp. No effect since last 6months?
Diabetes: Well, glycomet 250 mg is definitely a very low dose. I start patients on 500 mg twice daily x 1-2 weeks to make sure they tolerate it and if their diabetes is poorly controlled, i quickly bump it up to 1000 mg twice daily if tolerable. Make sure to take it with food. Also, you may need another medication on top of it. Metformin doesn't affect kidney but is not indicated in low kidney function. ...Read more
My 5 year old is having fever . Should i check her temp regularly at night? If fever occurs, shoukd i wake her up for medication?
No: Sleep has more benefit to your child than any chart you might be keeping to follow her illness.Fever actually slows the growth of most germs & speeds a kids metabolism to help them fight the illness. If she wakes, a med may be in order to help her get back to sleep but you can do that based on a warm forehead.There is no need to check her temp. I would concentrate more on fluid needs. ...Read more
I have amibiasis problem stomach problem from many yr. What should I do to recover from that. I get temp relief from tab ciplox tz.Pl reply permanent?
Wrong treatment : Ciplox (ciprofloxacin) is an antibiotic used for treatment of bacterial infection. Amoebiasis is caused by e. Histolytica, a protozoan parasite which needs to be treated with an anti-parasitic medication or metronidazole. Would advise confirming diagnosis one year out. ...Read moreSee 1 more doctor answer
I am on depakote ER 500mg two tabs at night. I just got back from a Florida treatment center and I do not have any more of this medication. Need more?
Depakote refill: Contacting your prescribing MD should take care of that. ...Read more
Iwas on medication for fibroid for 3mnths starting frm oct.Gt last period on 30dec.Gyno give me regestrone tab for 3 days on 17feb. When i expect mens?
I have cellulitis and taking clindamycin 300mg 6 tabs daily. On the fifth day i have difficulty swallowing. should i stop the medication?
Can i take a half of a acetaminophen-codeine # 300-30 and a 500 mg tylenol tab before going to bed i broke my arm and have reduced my pain medication to one half tab morning and night.
Should i be worried my son, aged 19, has just started taking prednisone (5mg) once a day and is on a loading phase of 3 tabs, 3 tabs, 3 tabs, 2, 2, and 2. He is on the last day of this phase and has started to cough and has a temp of 99. He is in pain and
Why ?: Prednisone is an anti-inflammatory agent that mimics a stress hormone made by the adrenal glans in humans. They estimate we all release the equivalent of 5 mg of prednisone /d.This is a relatively low dose & fits with treating a minor issue.This is unlikely to cause "roid rage" or changes to muscles.Steroids can do a lot of good when used appropriately but there is some bad press out there ...Read moreSee 1 more doctor answer
On july29 i was prescribed 25mg allergy mini tabs, another medication, and aug3 permethrin cream could that make me not able to be pregnant on july26?
My 9 yearold son is on ethosuximide 250 mg 1 daily, can I give him aspirin for a fever? He has the flue and has a temp of 101.1 and i don't know what he can take for a fever because of his medication
Thanks dr ali for ur reply , kindly note that i took with prozac , risperidal 2 mg (1/2 tab per day) and anafronil 75 mg 2 tablets/day also with no effect then i took prozac with effexor xr with no effect , now i want to stop all medication and try to st
My spouse takes nine pot citrate ER tabs 100's 10meq daily to prevent kidney stones. Is there an alternative medication that is less onerous.
Here are some…: Thus far, potassium citrate has remained the most tolerable, available drug for urinary stone prevention. To make potassium citrate more palatable or tolerable, you may adjust its dose under professional guidance. Besides, maintaining a daily urinary output > 2500 mL and decreasing oral consumption of salt, red meat, & dairy products by some 50% are essential. ...Read more
Very athletic 66 yo male on atenolol and coumadin (warfarin). Developed painful raynauds in left index even in mild temps. Is medication the cause?
Should i be concerned about splinter hemorrhages? 21 yo female. On bcp. No other medical conditions or medications. Been achy and fatigued for a few days. Pretty constant headache. Temp 99.5
I have noticed that my blood pressure is different in each arm though, and i was wondering if that is normal. "i have been on blood pressure medication(diovan hct tab 320/25mg) for over a year now to help me with my migraines, and it also helps my blood p
A : A difference in blood pressure from one arm to the other can be due to arterial disease, with hardening of the arteries leading to a narrowing of the blood vessel that supplies one of the arms; specifically the one with the lower blood pressure reading. This is generally seen in older patients with established vascular disease and is usually not dangerous. The blood pressure in the higher reading arm should be used when making decisions regarding medications for high blood pressure. Differential blood pressure readings, especially when lower in the left arm, can also be due to disease in the aorta, which can affect younger patients and can be very serious. From what you have described i would advise you to have this evaluated further. ...Read moreSee 2 more doctor answers